# SDR CA080131003

- Difficulty date: January 16, 2008
- Submitted: February 15, 2008
- Operation: General aviation
- Make and model: Beech 200BEECH
- Aircraft time: 255 hours
- Engine: Pwa PT642A
- Propeller: Hartzl HCE4N3
- System (JASC): 7110 · Engine Cowling System
- Part: Latch
- Part number: B140048
- Condition: Inoperative
- Location: Cowling
- Part time: 309 hours
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THE LOWER FWD COWLING HOOK AND CAM ASSY FAILING TO LATCH WITH THE UPPER COWL ASSY WHEN INSTALLING THE COWLS ON THE ENGINE. IT IS POSSIBLE TO HAVE THE ALIGNMENT MARKS INDICATE A SUCCESSFUL LATCH WHEN IN FACT THE HOOK MAY HAVE MISSED THE CAM DURING ROTATION OF THE HOOK. A THOROUGH VERIFICATION OF A SUCCESSFUL LATCH, IN ADDITION TO THE VISUAL ALIGNMENT MARKS INDICATION, IS REQUIRED WHEN INSTALLING ENGINE COWLS. (TC NR 20080131003)
